After having it checked on the Interactions Checker this info was found:
promethazine ↔ tramadol
MONITOR CLOSELY: The risk of seizures may be increased during coadministration of tramadol with any substance that can reduce the seizure threshold, such as selective serotonin reuptake inhibitors (SSRI antidepressants or anorectics), monoamine oxidase inhibitors, neuroleptic agents, central nervous system stimulants, opioids, tricyclic antidepressants, other tricyclic compounds (e.g., cyclobenzaprine, phenothiazines), carbapenems, cholinergic agents, fluoroquinolones, interferons, chloroquine, mefloquine, lindane, and theophylline. These agents are often individually epileptogenic and may have additive effects when combined. Many of these agents also exhibit CNS- and/or respiratory-depressant effects, which may be enhanced during their concomitant use with tramadol.
MANAGEMENT: Caution is advised if tramadol is administered with any substance that can reduce the seizure threshold, particularly in the elderly and in patients with epilepsy, a history of seizures, or other risk factors for seizures (e.g., head trauma, brain tumor, metabolic disorders, alcohol and drug withdrawal, CNS infections).
Please also check it with your doc/pharmacist who prescribed the meds. Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 2 answers
Posted 5 Dec 2012 • 6 answers
Posted 14 Apr 2015 • 3 answers